| Model Number |
5010002400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced device erosion 1 cm in the apex of the vagina.Patient had explantation of the device via general anesthesia.The pathology report confirmed a section of device measuring 1 x 0.5 x 0.2 cm and vaginal type mucosa.